# SDR CALA2012051400348

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A31041
- Condition: Cracked
- Location: Bs 827 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 8L AT STA 827L HAS DAMAGE ON FREE FLANGE. REPAIRED STR 8L AT STA 827L IAW ECRA 5311-01549.
